American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jared Wunsch and Maciej Zworski. The FBI transform on compact ${\mathcal{C}^\infty}$ manifolds. Trans. Amer. Math. Soc. 353 (2001) 1151-1167. MR 1804416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] C. P. Boyer, E. G. Kalnins and Willard Miller. $R$-separable coordinates for three-dimensional complex Riemannian spaces . Trans. Amer. Math. Soc. 242 (1978) 355-376. MR 496814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1